# SDR UPS04441902

- Difficulty date: January 25, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B05002186
- Condition: Cracked
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- R4 DOOR CUTOUT FWD REVEAL CRACK, BETWEEN STRINGER 17 & 18 (BS 1662-1664, STR R17, R18).  REPLACED DOOR CUTOUT FWD REVEAL PER SRM 51-10-01 PG 8.  DOOR RIGGING & ADJUSTMENT DONE RESULT:  SATISFACTORY PER MM 52-10-00.
